# SDR AALA202411062868

- Difficulty date: October 29, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 36,250 hours, 14,908 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM END FITTING 6 RIGHT HAND ELEVATOR. REPLACED ELEVATOR HINGE-ARM END-FITTINGS #6 OF RIGHT HAND ELEVATOR.
